# SDR DALA2019100765759

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-PASSENGER CABIN AFT SERVICE DOOR LOWER SILL TEE SUPPORT FOUND CORROSION.REFER TO CPCP TASK 53-716-00. THE TEE SUPPORT AT CABIN AFT SERVICE DOOR LOWER SILL CORROSION REMOVED AND EVALUATED AS PER B767-400 SRM 51-10-02 AND SRM 53-00-15 REV.58 09/05/2019 FOUND THE MAX.OF CLEAN UP IS 0.100", THE ORIGINAL THICKNESS IS 0.100",IT IS OUT OF LIMIT AS PER B767-400 SRM 53-00-15 REV.58 09/05/2019.THE DAMAGE TEE SUPPORT REPLACED WITH A FABRICATE TEE SUPPORT WHICH MAKE FROM AND10136-2401 7075-T6511 EXTROSION AS PER B767-400 SRM51-40-02 REV.58 09/05/2019 AND PRI 581541-14 REV.0.COMPARED WITH ER/A 581541-14 REV.ORIGINAL,FOUND NO DEVIATION. (LP1301538)
